# SDR SWIA200413510

- Difficulty date: June 23, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,072 hours, 50,363 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Trim Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ELECTRIC TRIM WHEN PUSHED FORWARD, SETS OFF THE TRIM FAIL WARNING.  REPAIRED WIRE AT TRIM SWITCH.
